# SDR SWAA2018062523040

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 54,110 hours, 26,468 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 256A22841
- Condition: Faulty
- Location: Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, ON TAKE-OFF GOT INTERMITTENT "LE FLAP TRANSIT" LIGHT ALONG WITH AN INTERMITTENT "GREEN EXT" LIGHT ON THE NR 3 LE FLAP.  R&R NR 3 KRUGER FLAP EXTEND SENSOR PER MM.
